# SDR GTIA2024120238570

- Difficulty date: December 2, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N924NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9405
- Aircraft time: 11,906 hours, 4,978 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED MUSTY ODOR ON SHORT FINAL PACK 2 SUSPECTED-TROUBLESHOT IAW TSM 05-51-00-810-831-A FOUND PACK #2 TO BE SOURCE OF AQE REF LP 3610187-2 FOR CORRECTIVE INSPECTED BOTH ENGINE  FOR OVER SERVICING WITH NO FINDING AND APU COMPLARTMENT WITH NO FINDING
